# SDR UPS08M52650

- Difficulty date: June 20, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 39,790 hours, 11,467 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING LOWER WINGLET AFT FITTING FOUND CRACKED DURING BOROSCOPE INSPECTION.  LT WING WINGLET FWD FITTING REMOVED IAW SRM 51-31-01 V.2R.40 & EOMD 11-57-20-27 680 APP.D. NEW FWD & AFT FITTINGS HOLES PICKED UP IAW SRM 51-31-01V.2 & EO MD11-5720-27680 APP D.  NEW NUTPLATES INSTALLED ON FWD & AFT FITTINGS IAW SRM 51-31-01V.2R 40 & EOMD 11-5720-27680 APP D.  OK TO INSTALL NEW FWD & AFT FITTING ON LT WING WINGLET.
